Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

History of hernia repair surgery on lower right abdomen. Hard lump above scar, discomfort. What could be the hard lump?

Hi, I m a 26 year old female. When I was about 18 I had a hernia repair surgery done on my lower right abdomin. Recently I have discovered a hard lump about an inch or so above the scar that I have. If pressed on it hurts a bit and there is a general discomfort in the area. I remember being told that there was some scar tissue build up from the surgery. Could that be what the hard lump is?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi
Most common cause for the swelling 8 years after surgery at the hernial surgical scar site is Recurrence.Sometimes,granuloma may occur.
Please consult a surgeon and get it examined clinically for correct diagnosis.
You may need an Ultrasound of the area to confirm it.
Wish you good health
Regards
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor